MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that her infusion set fell off and had high blood glucose level (800s mg/dl).She checked her blood glucose level and inserted another infusion set and self-treated with a bolus.She had low ketone levels and the health care professional assessed ketone levels as dangerous/life threatening.The patient did not notice any damage when the damage when the package was first opened.The patient went to emergency room for ten hours with high blood glucose level (800s mg/dl) and then was subsequently hospitalized due to diabetes ketoacidosis.She received saline and insulin as corrective treatment and this resolved this issue.The infusion set was in use for 1-2 days.The patient was hospitalized for seven days.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8455114
Report Number3003442380-2019-00721
Device Sequence Number13560364
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1